# SDR SWIA200211466

- Difficulty date: November 9, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,423 hours, 16,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73220
- Condition: Discharged
- Location: Cabin
- Part time: 5,455 hours, 3,799 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTING ROW 1 - 5 INOP.  LOWER EMERGENCY DOOR EXIT SIGN INOP.  REPLACED EMERGENCY BATTERY PACK.  OPS CHECK LIGHTS GOOD.  ALL EMERGENCY LIGHTS CHECK GOOD.
